# SDR DL72S010778

- Difficulty date: May 15, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- Aircraft time: 64,204 hours, 48,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 651751738
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TORQUE BOX FOR THE AFT VENTRAL STAIRWAY OPENING WAS  FOUND WITH A TYPICAL CRACK IN THE UPPER HORIZONTAL BEAM AT FS 1263.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0129.  THE CRACKED PART WAS REMOVED AND REPLACED WITH A NEW PART PER THE REQUIREMENTS OF THE S/B AND PER ER/A 380826-14AD.
